# SDR EE4Y20110036

- Difficulty date: January 20, 2011
- Submitted: January 20, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 20,720 hours, 9,902 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON AFT LOWER SECTION INBD AND OTBD SKIN WITH CORROSION. REPLACED NR1 ENGINE PYLON AFT FAIRING SECTION INBD AND OTBD SKIN PANEL FROM PYLON STA 819 TO PYLON STA 1005 IAW SRM 51-72-11, PARA 4 AND 6.
